# SDR 2023F00141

- Difficulty date: May 17, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Aircraft: N499GS
- Make and model: Lear 45LEAR
- Aircraft serial: 452014
- Aircraft time: 9,284 hours, 7,099 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 99ND000181
- Part serial: NA
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH T/R HAS BEEN PLACED ON MEL AND WAITING ON A SWITCH/WIRE HARNESS. THE MANUFACTURE HAS A BACK ORDER LOG ON THE SWITCH AND CAN NOT GIVE AN UPDATE ON WHEN A REPLACEMENT CAN BE MANUFACTURED
